Alert archive / Oklahoma / Flash Flood Warnings in 2019

Flash Flood Warning 9, NWS Norman, OK

April 30, 20195 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Apr 30, 2019, 11:24 PM CDT for 5 counties in Oklahoma. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2019, 11:24 PM CDT (04:24 UTC)
Expired
May 1, 2019, 3:30 AM CDT
In force
4 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Atoka County, OK, Carter County, OK, Coal County, OK, Johnston County, OK, Murray County, OK

The radar

The Norman radar (KTLX), 125 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 11:30 PM CDTFLASH FLOODTurner Falls, OKCONTINUED FLASH FLOODING ALONG HONEY CREEK, WITH ROAD CLOSURES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.4 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
862 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

542 
WGUS54 KOUN 010424
FFWOUN
OKC005-019-029-069-099-010830-
/O.NEW.KOUN.FF.W.0009.190501T0424Z-190501T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Norman OK
1124 PM CDT Tue Apr 30 2019

The National Weather Service in Norman has issued a

* Flash Flood Warning for...
  Johnston County in southeastern Oklahoma...
  Southwestern Coal County in southeastern Oklahoma...
  Eastern Carter County in southern Oklahoma...
  West central Atoka County in southeastern Oklahoma...
  Southern Murray County in southern Oklahoma...

* Until 330 AM CDT.
  
* At 1124 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Over 
  three inches of rain have already fallen in some locations. Flash 
  flooding is occurring or is imminent.

* Some locations that will experience flooding include...
  Ardmore, Tishomingo, Lone Grove, Dickson, Mannsville, Springer,
  Ravia, Wapanucka, Mill Creek, Milburn, Dougherty, Bromide, Gene
  Autry, Clarita, Olney, Fillmore, Reagan, Turner Falls, Connerville
  and Pontotoc.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3417 9643 3417 9697 3412 9718 3445 9739
      3450 9685 3452 9637 3427 9626

$$

Mahale
1 follow-up statement
331 
WGUS74 KOUN 010520
FFSOUN

Flash Flood Statement
National Weather Service Norman OK
1220 AM CDT Wed May 1 2019

OKC005-019-029-069-099-010830-
/O.CON.KOUN.FF.W.0009.000000T0000Z-190501T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnston OK-Coal OK-Carter OK-Atoka OK-Murray OK-
1220 AM CDT Wed May 1 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
JOHNSTON...SOUTHWESTERN COAL...EASTERN CARTER...WEST CENTRAL ATOKA
AND SOUTHERN MURRAY COUNTIES...

At 1217 AM CDT, emergency management reported road closures due to 
flash flooding near Wapanucka and Coleman. Even though significant 
rainfall has ended, over three inches of rain have fallen. Flash 
flooding is already occurring.

Some locations that will experience flooding include...
Ardmore, Tishomingo, Lone Grove, Dickson, Mannsville, Springer,
Ravia, Wapanucka, Mill Creek, Milburn, Dougherty, Bromide, Gene
Autry, Clarita, Olney, Fillmore, Reagan, Turner Falls, Connerville
and Pontotoc.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3417 9643 3417 9697 3412 9718 3445 9739
      3450 9685 3452 9637 3427 9626

$$

Mahale

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 7:21 PM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Apr 30, 7:21 PM CDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Norman OK
721 PM CDT Tue Apr 30 2019

.SYNOPSIS...

&&

.DISCUSSION...
Thunderstorms will persist this evening along a slowly-moving cold
front from southwest into northeast Oklahoma. It will remain south
of Oklahoma City and Lawton. IFR conditions north of the front are
expected much of the night with some light fog. MVFR conditions
will exist at times south of the front and away from the
thunderstorms. Ceilings will lift or clear by midday Wednesday in
most areas.

&&

.PREV DISCUSSION... /issued 236 PM CDT Tue Apr 30 2019/

DISCUSSION...
Active weather going on this afternoon, so will keep this brief.
Scattered to numerous thunderstorms should continue into early
evening. Expectation is for convection to consolidate along the
front the evening and then move eastward from there. Severe hail,
winds, and a tornado or two are all threats.

With ample moisture in place, convection may continue overnight
over southeast Oklahoma as the shortwave makes its way out. Will
keep the flood watch going with some slight adjustment (bringing
it south to the border).

General trend is for the models to retreat the front Wednesday
afternoon into northern Oklahoma (with the exception of the NAM).
Models suggest some convection may form in southeast Oklahoma as a
vorticity maximum passes over that area of abundant moisture
tomorrow evening. At the same time a cold front will surge south
from Kansas bringing precipitation chances with it overnight into
Thursday morning.

Synoptic pattern remains active into next week, though details
are a bit fuzzy.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  60  79  59  69 /  60  30  40  30
Hobart OK         57  81  57  66 /  30  20  30  10
Wichita Falls TX  64  82  62  75 /  50  40  20  30
Gage OK           51  79  49  65 /  20  10  30  10
Ponca City OK     57  75  58  68 /  50  20  60  30
Durant OK         66  79  63  77 /  80  50  60  60

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT Wednesday for OKZ019-020-023>032-
     037>048-050>052.

TX...Flood Watch until 7 AM CDT Wednesday for TXZ085-086-088>090.

&&

10/09
Hazardous weather outlook, Apr 30, 8:59 PM CDT, 2 hours 25 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
859 PM CDT Tue Apr 30 2019

OKZ004>048-050>052-TXZ083>090-020200-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
859 PM CDT Tue Apr 30 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
There is an enhanced risk of severe thunderstorms tonight across
the southeast Oklahoma.

Location...
The enhanced risk area is generally along and east of a line from
Shawnee to Duncan to Waurika.

Timing...
The most likely time for severe storms will be from now through 3
AM.

Impacts...
Hail up to the size of quarters.
Damaging winds of 60 to 70 mph.
Excessive rainfall with flooding possible.
Low tornado risk.

Discussion...
Numerous storms are expected to continue across south central and
southeast Oklahoma tonight with the primary threat of a flooding.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the area should prepare for potential severe weather operations.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

.Thunderstorms...
There is a slight risk of severe thunderstorms on Wednesday mainly
across the eastern half of Oklahoma. A marginal risk covers the
western half of Oklahoma and western north Texas. The most likely
time for severe weather will be during the afternoon and evening.

Thunderstorms remain in the forecast for Thursday through Monday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Local storm report, Apr 30, 10:08 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1008 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TORNADO          2 ENE BLUE              34.01N 96.20W
04/30/2019                   BRYAN              OK   EMERGENCY MNGR

            *** 1 INJ *** EM SPOTTER REPORT - DURANT FIRE RESPONDING
            TO HWY 70 AND BOYD RD FOR INJURY AND ROOF DAMAGE.

&&

JT
Local storm report, Apr 30, 10:11 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1011 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TORNADO          1 E BLUE                34.00N 96.21W
04/30/2019                   BRYAN              OK   EMERGENCY MNGR

            MULTIPLE REPORTS OF DAMAGE AND POWER OUTAGE NORTH ON BOYD
            RD OFF OF HWY 70

&&

JT
Local storm report, Apr 30, 10:15 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1015 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     FLASH FLOOD      2 SSE REAGAN            34.32N 96.70W
04/30/2019                   JOHNSTON           OK   EMERGENCY MNGR

            PENNINGTON CREEK ROAD AT REAGAN ROAD HAS WATER OVER THE
            ROADWAY. SLAB ON PENNINGTON CREEK IS 3 FOOT UP IN LAST
            HOUR.

&&

JT
Local storm report, Apr 30, 10:21 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1021 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     FLASH FLOOD      2 SSE WAPANUCKA         34.35N 96.41W
04/30/2019                   JOHNSTON           OK   EMERGENCY MNGR

            COUNTY LINE ROAD AND ROCK HILL ROAD INTERSECTION IS
            FLOODED, 3 MILES S OF HWY 7.

&&

JT
Local storm report, Apr 30, 10:26 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1026 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     FLASH FLOOD      3 S WAPANUCKA           34.33N 96.42W
04/30/2019                   JOHNSTON           OK   EMERGENCY MNGR

            WAPANUCKA FIRE REPORTS 1 MILE S ON ENGLISH ROAD HAS 1
            FOOT OF WATER OVER ROADWAY AND IS NOT PASSABLE.

&&

JT
Local storm report, Apr 30, 10:29 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1029 PM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      1 ESE WAPANUCKA         34.37N 96.41W
04/30/2019                   ATOKA              OK   EMERGENCY MNGR

            COUNTY LINE ROAD 1/2 MILE S OF HIGHWAY 7 IS FLOODED
            COVERING THE ROADWAY.

&&

JT

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:00 PM CDTSpecial Weather StatementOUNCaddo30 min
Apr 30, 7:02 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole43 min
Apr 30, 7:14 PM CDTFlash Flood WarningOUNCleveland, McClain, Pottawatomie3 hr
Apr 30, 7:22 PM CDTFlash Flood WarningOUNCarter, Cotton, Garvin, Grady, Jefferson, McClain and 1 more3 hr
Apr 30, 7:46 PM CDTSpecial Weather StatementOUNCotton29 min
Apr 30, 7:49 PM CDTSpecial Weather StatementOUNComanche26 min
Apr 30, 7:51 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson39 min
Apr 30, 7:53 PM CDTAreal Flood AdvisoryOUNComanche, Cotton2 hr
Apr 30, 8:20 PM CDTAreal Flood AdvisoryOUNGarvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole115 min
Apr 30, 8:28 PM CDTSpecial Weather StatementOUNJefferson32 min
Apr 30, 8:35 PM CDTAreal Flood AdvisoryOUNCarter, Cotton, Garvin, Jefferson, Murray, Pontotoc and 1 more3 hr
Apr 30, 8:35 PM CDTSevere Thunderstorm WarningOUNBryan40 min
Apr 30, 8:59 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Coal, Jefferson, Johnston and 3 more3 hr
Apr 30, 9:07 PM CDTTornado WarningOUNAtoka, Bryan23 min
Apr 30, 9:12 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston48 min
Apr 30, 9:14 PM CDTTornado WarningOUNAtoka, Coal46 min
Apr 30, 9:22 PM CDTFlash Flood WarningOUNCarter, Murray3 hr
Apr 30, 9:25 PM CDTTornado Warning Tornado observedOUNAtoka, Bryan50 min
Apr 30, 9:44 PM CDTAreal Flood AdvisoryOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Seminole3 hr
Apr 30, 9:52 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes18 min
Apr 30, 10:16 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal44 min
Apr 30, 10:31 PM CDTAreal Flood WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Marshall and 2 more3 hr
Apr 30, 10:48 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson42 min
Apr 30, 11:26 PM CDTSpecial Weather StatementOUNJackson34 min
Apr 30, 11:39 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman51 min
Apr 30, 11:54 PM CDTFlash Flood WarningOUNAtoka, Coal4 hr
May 1, 12:07 AM CDTSpecial Weather StatementOUNKiowa23 min
May 1, 12:37 AM CDTSpecial Weather StatementOUNComanche23 min
May 1, 12:50 AM CDTSpecial Weather StatementOUNKiowa25 min
May 1, 1:04 AM CDTSpecial Weather StatementOUNHughes, Seminole26 min
May 1, 1:05 AM CDTSpecial Weather StatementOUNComanche25 min
May 1, 1:07 AM CDTSpecial Weather StatementOUNComanche23 min
May 1, 1:18 AM CDTAreal Flood AdvisoryOUNComanche117 min
May 1, 1:24 AM CDTSpecial Weather StatementOUNGrady, Stephens36 min
May 1, 1:48 AM CDTSpecial Weather StatementOUNCleveland, McClain27 min
May 1, 1:56 AM CDTAreal Flood AdvisoryOUNStephens2 hr
May 1, 2:04 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain26 min
May 1, 2:06 AM CDTSpecial Weather StatementOUNCleveland24 min
May 1, 2:24 AM CDTRiver Flood WarningOUNComanche, Cotton26 hr
May 1, 2:35 AM CDTRiver Flood WarningOUNBryan3 days
May 1, 2:35 AM CDTSpecial Weather StatementOUNGarvin, Murray, Pottawatomie25 min
May 1, 2:37 AM CDTRiver Flood WarningOUNAtoka27 hr
May 1, 3:05 AM CDTSpecial Weather StatementOUNMurray25 min
May 1, 3:07 AM CDTSpecial Weather StatementOUNHughes, Seminole23 min
May 1, 3:27 AM CDTAreal Flood WarningOUNAtoka, Carter, Coal, Johnston, Murray3 hr
May 1, 3:43 AM CDTSpecial Weather StatementOUNMurray32 min
May 1, 4:55 AM CDTFlash Flood WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc3 hr
May 1, 6:26 AM CDTFlash Flood WarningOUNAtoka, Coal3 hr
May 1, 9:06 AM CDTRiver Flood WarningOUNCotton11 hr
May 1, 10:25 AM CDTSpecial Weather StatementOUNCoal35 min
May 1, 11:08 AM CDTSpecial Weather StatementOUNAtoka37 min
May 1, 12:23 PM CDTSpecial Weather StatementOUNStephens22 min
May 1, 12:39 PM CDTSpecial Weather StatementOUNGarvin21 min
May 1, 12:52 PM CDTSevere Thunderstorm WarningOUNJefferson38 min
May 1, 12:58 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens47 min
May 1, 1:18 PM CDTSevere Thunderstorm WarningOUNGrady, McClain42 min
May 1, 1:29 PM CDTTornado Warning Tornado observedOUNJefferson31 min
May 1, 1:37 PM CDTTornado WarningOUNGarvin53 min
May 1, 1:41 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Grady, Jefferson, Stephens3 hr
May 1, 1:41 PM CDTTornado WarningOUNCotton, Jefferson, Stephens19 min
May 1, 1:54 PM CDTSevere Thunderstorm WarningOUNGrady, McClain51 min
May 1, 1:58 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain47 min
May 1, 2:01 PM CDTTornado WarningOUNCarter, Jefferson, Stephens44 min
May 1, 2:02 PM CDTSevere Thunderstorm WarningOUNStephens43 min
May 1, 2:10 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson50 min
May 1, 2:27 PM CDTSevere Thunderstorm WarningOUNMcClain33 min
May 1, 2:40 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain29 min
May 1, 2:42 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie20 min
May 1, 2:43 PM CDTFlash Flood WarningOUNCarter, Garvin, Grady, Stephens3 hr
May 1, 2:43 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray20 min
May 1, 2:47 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens58 min
May 1, 2:49 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens41 min
May 1, 2:54 PM CDTSevere Thunderstorm WarningOUNCotton30 min
May 1, 2:57 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain12 min
May 1, 3:18 PM CDTTornado WarningOUNCarter, Stephens27 min
May 1, 3:19 PM CDTSevere Thunderstorm WarningOUNCarter, Love41 min
May 1, 3:39 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens66 min
May 1, 3:42 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray48 min
May 1, 3:48 PM CDTTornado WarningOUNCarter, Stephens27 min
May 1, 3:52 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Murray3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.